# SDR BB05097

- Difficulty date: November 12, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N656US
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Part number: 20121
- Condition: Defective
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - DURING SQUIB TEST, THE RIGHT EMERGENCY ESCAPE SPOILER SQUIB WILL NOT TEST AT SQUIB PANEL.  MAINTENANCE FOUND THE RIGHT OFF-WING ESCAPE SYSTEM POWER SUPPLY M962 AND BATTERY DEFECTIVE.  REPLACED BOTH POWER SUPPLY AND BATTERY.  OPERATIONAL GOOD.
